ConsumerLab.com uses JavaScript to provide the best possible experience for our content, but your browser has it disabled. Learn how to enable it here.

About ConsumerLab.com


Man Experiencing Chest Pain

Answer:

Many supplements and combinations of ingredients in dietary supplements can cause adverse effects. Adverse effects may occur due to excessive intake, allergic reaction, poor product quality control or contamination, interactions with medications, or even the adulteration with drugs or other compounds not listed on labels.

Sign in as a member to find out which types of supplements are most commonly linked with adverse effects, including specific brands and products for which adverse effects were most commonly reported in a recent study.

Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.

Join Now

Join now at www.consumerlab.com/join/

  Comments
Loading Comments…